# SDR 2024FA0000725

- Difficulty date: September 17, 2024
- Submitted: September 19, 2024
- Operation: General aviation
- Aircraft: N145CH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9228
- Aircraft time: 8,173 hours, 20,087 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND BEFORE A FLIGHT THE PILOT NOTED THAT THE CREST COWLING HAD OPENED DURING SOME POINT AND STRUCK THE MR BLADES. PILOT REPORTED DAMAGE TO THE CREST COWLING DOOR ON THE #1 SIDE. TECHNICIAN ARRIVED AT THE ACFT. INSPECTED BLADES FOR DAMAGE IAW THE CURRENT EC145 AMM 62-10-00,6-1. PAINT DAMAGE WAS NOTED IN ZONE A ALONG WITH DAMAGE TO THE TAPE. REPAIRED THE PAINT DAMAGE IN REFERENCE WITH THE CURRENT EC-145 AMM 62-10-00,8-1. REMOVED THE DAMAGE TAPE AND REPLACED IT IAW THE CURRENT EC-145 AMM 62-10-00,8-4. INSTALLED INSPECTED SERVICEABLE CREST COWLING IAW THE CURRENT EC-145 AMM 71-11-00,4-1.
